# SDR DLM88050306

- Difficulty date: June 4, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 41,470 hours, 32,539 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYD PSI WENT TO ZERO AT SLAT EXTENSION.  FOUND LARGE AMOUNT OF AIR IN LEFT HYD RESERVIOR.  BLED LEFT HYD SYSTEM AND OPS CHECK OK.
